Some limiting values and two error estimation procedures for power series approximations
Author: Moshe Mangad
Journal: Math. Comp. 21 (1967), 423-430
MSC: Primary 26.20; Secondary 40.00
Corrigendum: Math. Comp. 22 (1968), 699.
MathSciNet review: 0224751
Full-text PDF Free Access
Abstract: Several limiting values concerned with the various remainder forms in the Taylor series expansion for one and two variables are developed. In addition, two error estimation procedures which are applicable to power series approximations of differential equations are also obtained.